MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical is working with the dme to send a replacement tech hub and canopy.Sensory medical directed the complainant to discontinue use of the bed until replacements are installed.The lot number for the tech hub is 11122024.The lot records were reviewed and the lot passed all inspections.The tech hub manual provides the following information: in the warnings section on page 3: ⷠcheck this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.· do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: ⷠdiscontinue use and contact us immediately if anything is damaged or missing.· technology hub zipper + cord loop are intact and lock is secured.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.There was no report of injury as a result of the event.
 
Event or Problem Description
Per complainant, a dme representative, the child cracked and pushed out the tech hub then proceeded to climb through the tech hub hole, climb to the top of the bed and jump on the top of the canopy leading to a tear the roof and the child falling through.Per complainant, no injuries were reported.Two pictures were provided that show torn fabric along the edge of the roof.A picture shows the tech hub portal where the zipper pull tab and locking loop are locked to the padlock, but the pull tab (tab where zipper is pulled by the user) is disconnected from the slider (component the moves along the zipper teeth) and there is no tech hub in the portal.Two pictures show the tech hub, which is not attached to the bed, with a crack in the bottom left internal corner of the housing and the two sides of the housing are separated.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key22108509
Report Number3016541541-2025-00047
Device Sequence Number12543332
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number11122024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown